Dan A. Lee

 
 

I am an Assistant Professor of Mathematics at Queens College, CUNY.  My main field of research is geometric analysis, specifically the use of partial differential equations to solve problems in differential geometry.  My current work focuses on the study of scalar curvature and geometric aspects of general relativity, and my NSF grant is titled, “The notion of mass in general relativity and Riemannian geometry, and other topics.”  But in general, I’m willing to work on any mathematical problem that I find interesting.

Photos above, clockwise from left: me; some of my favorite formulae; a Calabi-Yau manifold; a Riemann minimal surface (from Weber’s website); a Schwarzschild black hole.  These are all things that I know at least a little about.

I received my PhD from Stanford in 2005, under the direction of Rick SchoenClick here for my CV.

LIST OF PAPERS


  1. 1.A positive mass theorem for Lipschitz metrics with small singular sets, submitted for publication, arXiv:1110.6485.

  2. 2.(with Michael Eichmair, Lan-Hsuan Huang, and Richard Schoen) The spacetime positive mass theorem in dimensions less than eight, submitted for publication, arXiv.org:1110.2087.

  3. 3.(with Christina Sormani) Stability of the Positive Mass Theorem for Rotationally Symmetric Riemannian Manifolds, submitted for publication, arXiv:1104.2657.

  4. 4.(with Christina Sormani) Near-equality of the Penrose Inequality for Rotationally Symmetric Riemannian Manifolds, to appear in Ann. Henri Poincaré, arXiv.org:1109.2165.

  5. 5.(with Hubert L. Bray)  On the Riemannian Penrose inequality in dimensions less than eight, Duke Math J. 148 (2009), no. 1, 81-106.

  6. 6.On the near-equality case of the Positive Mass Theorem, Duke Math J. 148 (2009), no. 1, 63-80.

  7. 7.(with Robert Lipshitz)  Covering spaces and Q-gradings on Heegaard Floer homology, J. Symplectic Geom. 6 (2008), no. 1, 33-59.

  8. 8.Connected sums of special Lagrangian submanifolds, Comm. Anal. Geom. 12 (2004), no. 3, 553-579.

  9. 9.(with Leanne Leer, Shara Pilch, and Yu Yasufuku)  Characterization of completions of reduced local rings, Proc. Amer. Math. Soc. 129 (2001), no. 11, 3193-3200.


Click here for MathSciNet reviews of some of these papers.


To contact me, send me email at:

Dan.Lee(NOSPAMPLEASE)qc.cuny.edu.


This page was last updated February 2012.